Stomach, Ulcers, Gastric Bypass, and Colon Disorders Answer A
Experiencing a bitter tongue can be a side effect of taking the medication "Lansoprazole". A bitter tongue would probably cease when you stop taking Lansoprazole.
Bad breath can also be caused by several other reasons: throat infection, mouth infection, cavities, bad hygiene of the teeth and mouth, adigestive disorderâ¦ You can consult a dentist about the fetid odor. If the teeth and mouth are OK then you can consult some ENT-specialist and internist for more examinations.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Stomach, Ulcers, Gastric Bypass , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.